# SDR TWAA0019801

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 73,450 hours, 16,803 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5316E
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE WAS COMING FROM BEHIND THE NUMBER 2 OVEN IN THE FORWARD GALLEY. CREW PULLED THE OVEN CIRCUIT BREAKERS.  FOUND OVEN FAN MOTOR BURNED.  REPLACED THE OVEN. CHECK-C 11-2-00 LAX.
